# SDR DXTA2010030504014

- Difficulty date: March 4, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600418
- Aircraft time: 10,904 hours, 8,932 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT THE CO PILOTS RT BRAKE WAS GRABBING AND WAS DIFFICULT TO KEEP THE ACFT STRAIGHT ON TAXIWAY.  THE RT BRAKE SEEMED HARDER PRESSURE THAN LT.  THE LT BRAKE ACTION SEEMED TO BE REACTING APPROPRIATELY.  (LT SEAT POSITION BRAKES SEEMED ALMOST NORMAL, WITH VERY MINOR PULL TO RT. WHICH WAS EASILY CORRECTABLE TO MAINTAIN STRAIGHT TAXI).  BLED BRAKES IAW MM 32-42-00.  LEAK AND OPS CHECKS GOOD.
